Open Journal of Statistics

Open Journal of Statistics

ISSN Print: 2161-718X
ISSN Online: 2161-7198
www.scirp.org/journal/ojs
E-mail: ojs@scirp.org
"Generalized Inverted Kumaraswamy Distribution: Properties and Application"
written by Zafar Iqbal, Muhammad Maqsood Tahir, Naureen Riaz, Syed Azeem Ali, Munir Ahmad,
published by Open Journal of Statistics, Vol.7 No.4, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top